RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Bul. Acad. Ştiinţe Repub. Mold. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Bul. Acad. Ştiinţe Repub. Mold. Mat., 2008, Number 1, Pages 161–175 (Mi basm10)  

On theory of surfaces defined by the first order systems of equations

Valery Dryuma

Institute of Mathematics and Computer Science, Academy of Sciences of Moldova

Abstract: The properties of surfaces defined by spatial systems of differential equations are studied. The Monge equations connected with the first order nonlinear p.d.e. are investigated. The properties of Riemannian metrics defined by the systems of differential equations having applications in theory of nonlinear dynamical systems with regular and chaotic behaviour are considered.

Keywords and phrases: Differential systems, Monge equations, Riemann spaces, translation surfaces.

Full text: PDF file (129 kB)
References: PDF file   HTML file

Bibliographic databases:
MSC: 34C14, 53B21
Received: 15.12.2007
Language:

Citation: Valery Dryuma, “On theory of surfaces defined by the first order systems of equations”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2008, no. 1, 161–175

Citation in format AMSBIB
\Bibitem{Dry08}
\by Valery Dryuma
\paper On theory of surfaces defined by the first order systems of equations
\jour Bul. Acad. \c Stiin\c te Repub. Mold. Mat.
\yr 2008
\issue 1
\pages 161--175
\mathnet{http://mi.mathnet.ru/basm10}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2392685}
\zmath{https://zbmath.org/?q=an:1153.53300}


Linking options:
  • http://mi.mathnet.ru/eng/basm10
  • http://mi.mathnet.ru/eng/basm/y2008/i1/p161

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica
    Number of views:
    This page:139
    Full text:50
    References:53
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020